advertisement
Question
Posted by: birdie | 2010/04/20

Ace inhibitor related cough

Is it a good enough reason to discontinue the medicine? I don''t cough all the time and only for a ew minutes at a time but it does not look like it''s going away soon. Is this something to worry about?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Birdie
It is not dangerous and if you can cope with it you need not change your medication.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: birdie | 2010/04/20

Thank you, Dr. Bets!

Reply to birdie
Posted by: cyberdoc | 2010/04/20

Hallo Birdie
It is not dangerous and if you can cope with it you need not change your medication.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement